Thread: Prob with Test Eth and Prop
08-26-2005, 11:24 AM #1
Prob with Test Eth and Prop
Hey guys, I injected 250mg of Test Eth and 100mg of Prop into my right thigh on Sunday, August 21. I can barely walk since monday.
ive also noticed my right thigh is a little bit more swelled up then my left one.
i have to limp everywhere i go, im in alot of pain. im tryin to stay away from pain killers but i do take them very rarely.
how long am i gonna feel this? is my leg suppose to swell up? will this go down?
08-26-2005, 01:10 PM #2
08-26-2005, 01:11 PM #3
dose it do it everytime you inject prop ??
08-26-2005, 01:15 PM #4
this is the first time ive ever used prop, btw, for 6 weeks i was on test eth alone and no problems.. as soon as i injected the prop i got test flu and been feeling extremly sore
08-26-2005, 01:17 PM #5Originally Posted by ninthprince22
that's what is bro the prop is why you carn't walk
how are you taking the prop ?? 100mg ed ??
and what is the prop 100mg per ml ??
08-26-2005, 02:03 PM #6Associate Member
- Join Date
- Feb 2002
It is the prop for sure. I am doing 150 mgs eod right now and in my fourth week. My glute shots are fine. Sore but I can function. Delt shots kill me for a week. I have heard it gets better over time. We will see.
08-26-2005, 04:50 PM #7
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)